# SDR CA960722009

- Difficulty date: May 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC2MK1
- Engine: Pwa R985AN14B
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: C2CF741AND
- Condition: Frayed
- Location: Rudder
- Part time: 210 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) ON 100 HOUR INSPECTION BOTH RELATIVELY NEW RUDDER CABLES WERE FOUND FRAYED AT FIRST PULLEY AFT OF RUDDER PEDAL CONNECTIONS. THE CABLES WERE STAINLESS AND ARE SUPPOSED TO BE GOOD FOR 1000 HOURS PLUS.
